Common side effects of Propecia

propecia side effectsPropecia side effects are not something to be really worried about as taking any drug at all is likely to produce some kind of adverse reactions. In fact, the drug has demonstrated that it is relatively safe to use in the long run. The bad rap that the medicine has with regard to the after effects is probably due to the media attention that using the medication would likely result in sexual ill effects. It is generally unclear just how much the use of this drug is likely to affect the users and their sexual function. There is a major need to separate fact from fiction so that those who really want to manage the hair loss problem can use Propecia confidently.

What are the potential side effects of using Propecia?

Probably one of the commonest side effects that an individual is likely to experience while using Propecia pills is hair fall. This may seem like a cause to worry but it just means that the Finasteride medication is actually working. The initial hair loss experienced while taking the drug is simply an elimination of the weak follicles so that new and stronger ones can take root.

It can take some time for the body to get adjusted to using this medication and symptoms like a runny nose, headache, stomach pain, back pain, and sleepiness are a few that occur. The user may also experience some form of loss in sexual desire, libido, or have trouble with an erection.

Some of the other common symptoms that people tend to see are cold sweats, confusion, dizziness, and chills, and the rather uncommon adverse reactions from taking Propecia include skin rash, itchy skin, changes in the breast size or tenderness, swelling or bloating, rapid weight gain or loss, and tingling in the hands or feet. All of these symptoms require getting checked with the doctor.

The most severe but rarest reaction that can expect is breast cancer.

How likely is it for Propecia side effects to occur?

The aftermath of Propecia seem scary but the chances of them occurring is quite less. This would depend entirely on the user’s response to the drug, how prone the person is to the reaction, any existing health issues, the dosage being taken, and also the duration of the treatment. Stopping the use of the drug for a while will help to overcome any adverse reactions, but this would also gradually reverse any benefits seen with regard to the hair loss problem. Always consult with the doctor for the side effects if any and with regard to the drug as well. Propecia is well-tolerated and safe to use in many, and any concerns should be raised with your doctor.